MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) BIT 3MM-UC DRILL GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) BIT 3MM-UC DRILL GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 960-524
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, unavailable.Device manufacturing date is dependent on lot number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information that a site nurse discovered a damaged drill bit while washing after a procedure.No additional information was provided.

Brand Name
BIT 3MM-UC DRILL GUIDE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7481730
Report Number1723170-2018-01852
Device Sequence Number334023
Product Code HAW
UDI-Device Identifier00763000055349
UDI-Public00763000055349
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number960-524
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1